Lower semi-continuity for non-coercive polyconvex integrals in the limit case

G. De Philippis, S. Di Marino, M. Focardi

Research output: Contribution to journalArticlepeer-review

Abstract

Lower semi-continuity results for polyconvex functionals of the calculus of variations along sequences of maps u: Ω ⊂ Rn → Rm in W1,m, 2 ≤ m ≤ n, weakly converging in W 1,m-1, are established. In addition, for m = n + 1, we also consider the autonomous case for weakly converging maps in W 1,n-1.

Original languageEnglish (US)
Pages (from-to)243-264
Number of pages22
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume146
Issue number2
DOIs
StatePublished - Apr 1 2016

Keywords

  • lower semi-continuity
  • minors
  • polyconvex integrals

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Lower semi-continuity for non-coercive polyconvex integrals in the limit case'. Together they form a unique fingerprint.

Cite this